# SDR AALA20171119005

- Difficulty date: November 18, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 52,276 hours, 21,245 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAPS STUCK IN DOWN POSITION.  EMERGENCY DECLARED, AND  FLIGHT RETURNED TO DEPARTURE.  LANDING UNEVENTFUL.  ACCOMPLISHED FLAP SLAT ELECTRONICS UNIT BITE CHECK AND FOUND CODE 27-53252, FLAP 3 SKEW FAULT.  ACCOMPLISHED FIM 27-59-00.  NO ABNORMALITIES NOTED.  OPERATED FLAPS THROUGH 2 FULL CYCLES UP AND DOWN IAW AMM 27-51-00.  NO FAULTS NOTED.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
